Pacific Journal of Mathematics

On Gamelin constants.

Masaru Hara

Article information

Source
Pacific J. Math., Volume 110, Number 1 (1984), 77-81.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102711099

Mathematical Reviews number (MathSciNet)
MR722740

Zentralblatt MATH identifier
0534.30034

Subjects
Primary: 30F99: None of the above, but in this section
Secondary: 30D50 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Citation

Hara, Masaru. On Gamelin constants. Pacific J. Math. 110 (1984), no. 1, 77--81. https://projecteuclid.org/euclid.pjm/1102711099


Export citation

References

  • [1] M. Behrens; The maximal ideal space of algebras of bounded analytic functions on infinitely connected domains, Trans. Amer. Math. Soc, 161 (1971), 359-380.
  • [2] L. Carleson, Interpllation by bounded analytic functions and the coronaproblem, Ann. of Math.,76 (1962), 547-559.
  • [3] T. Gamelin, Localization of the corona problem, Pacific J. Math.,34 (1970), 73-81.
  • [4] T. Gamelin, Uniform algebras and Jensen measures, London Math. Soc. Lecture Note Series 32, Cambridge Univ. Press, 1978.
  • [5] T. Gamelin, Wolff *sproof of the corona theorem, Israel J. Math.,37 (1980), 113-119.
  • [6] M. Nakai, Corona problem for Riemann surfaces of Parreau-Widom type, Pacific J. Math., 103(1982), 103-109.
  • [7] H. Widom, The maximum principle for multiple-valued analytic functions, Acta Math., 126(1971), 63-82.
  • [8] H. Widom, Hp sections of vector bundles over Riemann surfaces, Ann. of Math., 94 (1971), 305-324.